Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A new method for Waring theorems with polynomial summands. II


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 39 (1936), 205-208
MSC: Primary 11P05
DOI: https://doi.org/10.1090/S0002-9947-1936-1501842-7
MathSciNet review: 1501842
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11P05

Retrieve articles in all journals with MSC: 11P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501842-7
Article copyright: © Copyright 1936 American Mathematical Society

American Mathematical Society